# SDR AALA20161122016

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,700 hours, 38,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE LIGHT CONNECTOR AT SEAT 16DEF IS DISCONNECTED.  SECURED CONNECTOR.  OPERATIONAL CHECK GOOD.
